# SDR SWIA201541079

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SIDE SEAT TRACK FS 785 TO 861 HAS CORROSION, C-CHECK, RO 4/21/15, REMOVED DAMAGE ON LT CABIN SIDE SEAT TRACK FROM FS 785.00-FS 861.00.  LARGEST MATERIAL LOSS FOUND AT LOCATION "Z". MAX ALLOWABLE GAP: 0.460". ORIGINAL GAP: 0.420". REMAINING GAP: 0.479". MATERIAL REMOVED: 0.059". OUT OF LIMITS IAW REF: REO.  R & R OF SEAT TRACK COMPLIED WITH ON CAMP 12063908.
